Volume 10, Issue 3
On the Sensitivity of Semisimple Multiple Eigenvalues

Ji-guang Sun

DOI:

J. Comp. Math., 10 (1992), pp. 193-203

Published online: 1992-10

Preview Full PDF 117 1633
Export citation
  • Abstract

This paper is a supplement to the work in [6] where we investigated the directional derivatives of semisimple multiple eigenvalues of a complex $n\times n$ matrix analytically dependent on several parameters. The result of this paper can be used to define the sensitivity of semisimple multiple eigenvalues in a more resonable way than in [6].

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-193, author = {}, title = {On the Sensitivity of Semisimple Multiple Eigenvalues}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {3}, pages = {193--203}, abstract = { This paper is a supplement to the work in [6] where we investigated the directional derivatives of semisimple multiple eigenvalues of a complex $n\times n$ matrix analytically dependent on several parameters. The result of this paper can be used to define the sensitivity of semisimple multiple eigenvalues in a more resonable way than in [6]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9352.html} }
TY - JOUR T1 - On the Sensitivity of Semisimple Multiple Eigenvalues JO - Journal of Computational Mathematics VL - 3 SP - 193 EP - 203 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9352.html KW - AB - This paper is a supplement to the work in [6] where we investigated the directional derivatives of semisimple multiple eigenvalues of a complex $n\times n$ matrix analytically dependent on several parameters. The result of this paper can be used to define the sensitivity of semisimple multiple eigenvalues in a more resonable way than in [6].
Ji-guang Sun. (1970). On the Sensitivity of Semisimple Multiple Eigenvalues. Journal of Computational Mathematics. 10 (3). 193-203. doi:
Copy to clipboard
The citation has been copied to your clipboard